Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 861671, 4 pages
http://dx.doi.org/10.1155/2014/861671
Research Article

On the Fekete-Szegö Problem for a Class of Analytic Functions

Department of Mathematics, Hubei University, Wuhan 430062, China

Received 2 December 2013; Accepted 21 January 2014; Published 4 March 2014

Academic Editors: Y. Han and B. Jacob

Copyright © 2014 Zhigang Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Fekete and G. Szegö, “Eine bemerkung über ungerade schlichte funktionen,” The Journal of the London Mathematical Society, vol. 8, no. 2, pp. 85–89, 1933. View at Publisher · View at Google Scholar · View at MathSciNet
  2. F. R. Keogh and E. P. Merkes, “A coefficient inequality for certain classes of analytic functions,” Proceedings of the American Mathematical Society, vol. 20, pp. 8–12, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. R. Abdel-Gawad and D. K. Thomas, “The Fekete-Szegö problem for strongly close-to-convex functions,” Proceedings of the American Mathematical Society, vol. 114, no. 2, pp. 345–349, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. R. London, “Fekete-Szegö inequalities for close-to-convex functions,” Proceedings of the American Mathematical Society, vol. 117, no. 4, pp. 947–950, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. N. E. Cho, “On the Fekete-Szegö problem and argument inequality for strongly quasi-convex functions,” Bulletin of the Korean Mathematical Society, vol. 38, no. 2, pp. 357–367, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Kanas and H. E. Darwish, “Fekete-Szegö problem for starlike and convex functions of complex order,” Applied Mathematics Letters, vol. 23, no. 7, pp. 777–782, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. H. Al-Abbadi and M. Darus, “The Fekete-Szegö theorem for a certain class of analytic functions,” Sains Malaysiana, vol. 40, no. 4, pp. 385–389, 2011. View at Google Scholar
  8. H. Orhan, E. Deniz, and D. Raducanu, “The Fekete-Szegö problem for subclasses of analytic functions defined by a differential operator related to conic domains,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 283–295, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. Al-Shaqsi and M. Darus, “On Fekete-Szegö problems for certain subclass of analytic functions,” Applied Mathematical Sciences, vol. 2, no. 9-12, pp. 431–441, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. Bhowmik, S. Ponnusamy, and K.-J. Wirths, “On the Fekete-Szegö problem for concave univalent functions,” Journal of Mathematical Analysis and Applications, vol. 373, no. 2, pp. 432–438, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. M. Srivastava, A. K. Mishra, and M. K. Das, “The Fekete-Szegö problem for a subclass of close-to-convex functions,” Complex Variables and Elliptic Equations, vol. 44, no. 2, pp. 145–163, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet